# SDR DALA2021081104592

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,581 hours, 15,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 EMERGENCY PATH LIGHTS DAMAGED AT 14 A/B AND 22 A/B. CORRECTIVE ACTION: REPLACED EMERGENCY PATH LIGHT SHROUDS. SYSTEM OPERATION IS NORMAL. (LP 79017424)
